Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications

2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin N, Shkolnikov M. Sandpile solitons via smoothing of superharmonic functions. Communications in Mathematical Physics. 2020. doi:10.1007/s00220-020-03828-8
View | DOI | Download Preprint (ext.) | arXiv

2018 | Journal Article | IST-REx-ID: 554 | OA
Napiórkowski MM, Reuvers R, Solovej J. The Bogoliubov free energy functional II: The dilute Limit. Communications in Mathematical Physics. 2018;360(1):347-403. doi:10.1007/s00220-017-3064-x
View | DOI | Download Submitted Version (ext.) | arXiv

2017 | Journal Article | IST-REx-ID: 741 | OA
Moser T, Seiringer R. Stability of a fermionic N+1 particle system with point interactions. Communications in Mathematical Physics. 2017;356(1):329-355. doi:10.1007/s00220-017-2980-0
View | Files available | DOI

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed